# SDR ASAA12511410

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 749 hours, 262 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT.  SINGLE FMC OPERATION MESSAGE VTK AND MAP ANNUNCIATOR IN F/O ND.  FMC FAIL ABNORMAL CHECKLISH IN QRH COMPLIED WITH DUAL FMC OPS NOT RESTORED. GROUNDED.   RERACKED RT FMCS COMPUTER IAW AMM 34-61-02 "FMCS COMPUTER 2" CIRCUIT BREAKER WAS PULLED AND WAS PUSHED BACK IN.  AFTER RERACK OF COMPUTER RESTORED SYS POWER TO RT FMCS.  COMPUTER AND GROUND FUNCTIONAL CHECK PASSED IAW AMM 34-61-00-710-801.
